# SDR AALA201712269035

- Difficulty date: December 19, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 52,378 hours, 24,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. DOOR 2L EXIT LENS MISSING. REPLACED DOOR 2L EXIT LIGHT LENS.
